Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

About this blog


Entries in this blog

Re-cap: taking amnesteem 40mg twice a day = 80mg/day

1. Never got another headache.
2. I do feel and have felt a bit more tired than usual.
3. My lips are not súper dry which I am shocked because 100% of the reviews i have read included major chapped lips. They are def drier than usual but most days I manage to apply it a few times and no Chapness really...

4. My eyes keep feeling dry but eye drops keep helping a lot.

5. I got a stupid breakout on my right jaw/neck line. I swear i have like a pimple party going on. I dont think this is an initial breakout because I am almost two months into it... Maybe it is... Who knows

I don't care about not applying benzoyl peroxide but I did and have been. Just in that one area. In the picture included the BP was still wet...
I took 40 mg a day for the first month, at the 1-month mark, my dosage was doubled. I am now taking amnesteem 80mg a day.

On Friday night ( after three pills of the new dosage) I got a headache. It was really bad, I went to sleep and did not think much of it. Saturday I spent most of the day with the same headache that got better with ibuprofen and then it would be back. By Sunday night and after many ibuprofen pills, my headache was the worst. It was a throbbing pain, I was sensitive to any light and sound. The next morning, Monday, things got better, I called my derm and she told me not to take my pills that day and to start again the next day ( today) and if I get a headache again, I'll be off the medicine :-(

Luckily today I have felt great....

Also, looking back. I did wash my hair on Friday night and saturated it with a new conditioner because it was so dry. And I left it on all night and following day. Maybe that had something to do with my headache...

If you are thinking about using your clarisonic while on accutane, don't.

I usually have very "sturdy" skin that is almost never sensitive from products, sun or "roughness".

I had a dry patch on my cheek bone and though i know you have to be extra gentle while on accutane, I figured I'd try the clarisonic so I can get rid of that flaky area. Boy was that stupid!!!!

After I used the clarisonic, I rinsed off my face and immediately noticed extreme sensitivity in that area. And that is an understatement. It felt as if I had burned that spot, it was painful, evenmore so when I applied moisturizer.

Luckily that was before bed time so my skin had time to recover before applying makeup and sunscreen and all the morning routine. By morning it wasn't painful anymore and it looked "normal" albeit still a bit flaky...
Today concludes my first month on isotretinoin.

I took amnesteem 20 mg twice a day (40 mg per day).

My derm doubled the dosage. Now I will do 40 mg twice a day ( 80 mg per day)

So far these have been my side effects. Some may or may not be caused by the drug.

- two or three headaches that have disappeared within minutes of taking ibuprofen (never take Tylenol).

- going from super oily skin, to dryer skin which was nice and different. To now, really dry skin but so far very manageable and minimally flaky.

- slightly dryer lips. For instance last time I used chap stick was probably 5 hours ago and my lips aren't chapped.

- uncomfortable eyes. My eyes have been bothersome. They get dry and red-ish. And just overall uncomfortable. This has been the only persistent thing.

- lately I have experienced pain in what I describe as my hip/ right pelvis area. It is barely noticeable for the most part and it comes from time to time.

- my blood work shows slightly elevated ALT. so we'll be watching that closely.

- my hair has become dryer and because of me perming it also very very brittle.

Second month and higher dose... HERE WE GO!!!!!
Sign in to follow this  
Followers 0